# SDR REXA2024123001620

- Difficulty date: December 15, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS280 CROSSBEAM J ANGLE IS CORRDED. BLENDED CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01 MECHANICALLY MEASURED USING DEPTH GAUGE CID WVACT204440 CAL DUE 12/31/25 FOUND .012"" MATERIAL LOSS, OT .063"", 20% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-00-00-101-001-A01 REQUIRES REPLACEMENT CORRECTIVE ACTION: PARTIALLY INSTALLED FS 280 J ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01. CORRECTIVE ACTION: INSTALLED REMAINING FASTENERS ON J ANGLE AT FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01. CORRECTIVE ACTION: INSTALLED SAME SERVICEABLE MAINTENANCE LIGHT AT FS 280 BL 0 IAW CRJ 900 SRM 51-42-06-001-001-A01. CORRECTIVE ACTION: LOCATED AND DRILLED SERVICEABLE J ANGLE (P/N: SCC670-34095-1SB) IAW CRJ 900 SRM 51-40-11-001-001-A01."
